Unsteady axisymmetric stagnation flow on a circular cylinder

Sanchez-sanz, M and Blyth, M.G. (2007) Unsteady axisymmetric stagnation flow on a circular cylinder. Quarterly Journal of Mechanics and Applied Mathematics, 60 (2). pp. 125-138. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 24 Jul 2019 15:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/19815
DOI: 10.1093/qjmam/hbl027

Actions (login required)

View Item View Item